# SDR DALA2024071006994

- Difficulty date: July 4, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N426DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2045
- Aircraft time: 2,734 hours, 316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3426 FWD BOTTOM CRACK OF FWD CGO COMPARTMENT DOOR FRAME PANEL. CORRECTIVE ACTION: REPAIRED PER SRM 53-00-29-300-002. OK FOR CONTINUED SERVICE. (6039973)
